Modafinil: Red Face/Chest, kind of itchy

Discussion in 'Side Effects' started by PremierX, Jul 20, 2016.

  1. PremierX

    PremierX New Member

    Hi guys,

    Former long-term Dexedrine user, decided to order Modafinil from Modup

    1st day: I took a 200mg pill, worked great! Cranked out a solid 8 hours of work, no bad side effects.

    2nd day: Same thing, 200mg pill, solid 8 hours of work. BUT, later in the day my face got quite red and warm, as well as my chest. I took an anti-histamine in the evening and it subsided over the next 24 hours.

    Whats the deal? Is this really bad? I waited 7 days and decided to take a half dose (100mg) today. So far so good.

    Is this something that I will get use to over time? Or signs of a possible allergic reaction?
    Yes I've heard of SJS, but statistically speaking, I highly doubt thats the case.

    Has anyone else experienced this? Did it go away over time?

    Cheers
     
  2. Tobi

    Tobi New Member

    I've started with a half dose (100mg) twice daily and over a couple of days I've developed a rash on my forearms and hands and around my collarbone, but nowhere else. I wondered if Modafinil makes me photosensitive in some way, as those areas are exposed to sunlight.
     

    Attached Files:

Share This Page